American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H37) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Sotiris Karanikolopoulos and Aristides Kontogeorgis. Integral representations of cyclic groups acting on relative holomorphic differentials of deformations of curves with automorphisms. Proc. Amer. Math. Soc. 142 (2014) 2369-2383.
Abstract, references, and article information   
View Article: PDF

[2] W. Patrick Hooper. Another Veech triangle. Proc. Amer. Math. Soc. 141 (2013) 857-865.
Abstract, references, and article information   
View Article: PDF

[3] David Joyner and Amy Ksir. Decomposing representations of finite groups on Riemann-Roch spaces. Proc. Amer. Math. Soc. 135 (2007) 3465-3476. MR 2336559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gunther Cornelissen and Fumiharu Kato. Mumford curves with maximal automorphism group. Proc. Amer. Math. Soc. 132 (2004) 1937-1941. MR 2053963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alvaro Bustinduy. Zeroes of complete polynomial vector fields. Proc. Amer. Math. Soc. 131 (2003) 3767-3775. MR 1998184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1